# SDR 08FDEA04502

- Difficulty date: October 23, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 18,800 hours, 10,094 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381313020000
- Part serial: 758464
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXPANSION SEAT TRACK BETWEEN FRAME 54 AND 54.2, RBL 90 IS CRACKED LOCATED; DRILLED AND INSTALLED SEAT TRACK P/N A5381313020000; S/N 758464 IAW SRM 51-40-21.
